# SDR 2001UALA02405

- Difficulty date: December 12, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 21,863 hours, 3,330 cycles
- Engine: Pwa PW4090
- Engine time: 21,863 hours, 3,330 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141W85191
- Condition: Cracked
- Location: Fuselage
- Part time: 21,863 hours, 3,330 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BODY STATION 246 FLOORBEAM MID CHORD IS CRACKED AT LBL7.88, RBL26.06 AND RBL 38.00.  MAJOR REPAIR ACCOMPLISHED.  A NEW ANGLE SECTION WAS SPLICED PER SRM 53-10-51-201 REPAIR 2.
